# SDR 7C7A20160120003

- Difficulty date: January 19, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 38,386 hours, 42,610 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088008
- Part serial: 1560
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NORMAL NR 2 ENG START, EXTERNAL POWER, BATTERY OBSERVED WITH INCREASING TEMP & NR 2 GCU OFFLINE.  ENG SHUTDOWN DUE TO HOT BATTERY.  SPARKS OBSERVED OUT OF NR 2 COWLING, ACFT EVACUATED.  R & R NR 2 STARTER GENERATOR.  OPERATIONS CHECKED GOOD.
